# SDR R61A202002200208

- Difficulty date: January 30, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066350001
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO COMPARTMENT CORRODED SHEAR CLIPS AT FR77 STGR 29R-29L (2EA). REMOVED AFT CARGO SHEAR CLIPS AT FR 77
STGR 29R-29L REF SRM 51-40-08. EVALUATED AND BLENDED 2 EACH SHEAR CLIPS REF. EMB SRM 51-10-02. BLEND OUT AT RH SHEAR CLIP MEASURES (L) 2.7" X
(W) 1.9" WITH A MAX DEPTH OF (D) 0.016". BLEND OUT AT LH SHEAR CLIP MEASURES (L) 1.5" X (W) 0.7" WITH A MAX DEPTH OF (D) 0.020". NOMINAL THICKNESS FOR BOTH
SHEAR CLIPS (N) 0.063" REF. EMB SRMI 53-23-04- 14A.NO PUBLISHED LIMITS FOR THIS PART. REPLACED AND INSTALLED NEW AFT CARGO COMPARTMENT SHEAR CLIPS FR
77 ST 29R-29L(2 EACH) REF EMB175SRM 51-40-08.TOP COATED FASTENERS REF SRM 51-23-06.
